... were you put on? I have been on some sort of antipsychotic drug for over 25 years and have had brain damage done by my frontal lobes. ALL antipsychotic drugs cause atrophy of the frontal lobes which makes it harder to socialize.
Although Abilify is not classified as addictive your body may have become use to it. It is recommended that you do not stop Abilfy abruptly. See you doctor if you wish to stop.
Your doctor should recommend a slow tapering of the drug to reduce the chances of experiencing unpleasant withdrawal symptoms such as insomnia, nausea, lightheadedness, headaches and bipolar symptoms.
Yes! Dr. John Applegate MD, psychiatrist in Philadelphia.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Schizoaffective Disorder - My doctor has just taken me off Abilify. He told me to stop taking it on?
Updated 19 Dec 2017 • 3 answers
Updated 25 Apr 2017 • 2 answers
Updated 5 Jun 2017 • 1 answer
Updated 22 Oct 2018 • 3 answers
Updated 1 Nov 2018 • 10 answers